BibTeX record journals/kybernetika/MatusS98

download as .bib file

@article{DBLP:journals/kybernetika/MatusS98,
  author    = {Frantisek Mat{\'{u}}s and
               Bernhard Strohmeier},
  title     = {On factorization of probability distributions over directed graphs},
  journal   = {Kybernetika},
  volume    = {34},
  number    = {1},
  pages     = {57--68},
  year      = {1998},
  url       = {http://www.kybernetika.cz/content/1998/1/57},
  timestamp = {Wed, 17 Feb 2021 08:59:49 +0100},
  biburl    = {https://dblp.org/rec/journals/kybernetika/MatusS98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics